02-01-2018 08:55 PM
08-08-2017 04:14 PM
I was on Tamoxofen for 6 months and Herceptin for 18 months. My hair grew back very slowly and my eyebrows never grew back. I had my eyebrows microbladed. My hair came in extremely curly and thick. It started growing back in the Fall of 2016. I am now noticing the hair on my crown becoming extremely thin and I have little bald spots. Has anyone else had this happen? Any recommendations?
04-04-2016 09:03 PM
20-02-2016 06:45 PM
Finished chemo April 2015 and continued herceptin until Dec 2015, hair was very slow to grow back while on herceptin, about half an inch from april till dec, then doctor had me off everything the month of Dec and half Jan and hair all grew in and grew another inch, then put on tamoifen and had huge hair shed by end of March. Used 5% rogaine and got hair to fill in but not fully by august. Got lax in doing rogain DAILY and had another hair shed. Now I make sure to do Rogaine 2% daily and 5% on weekends (the 5% is too sticky and makes hair feel like glue so I dare not brush or comb it while the 5% is on. If need to go out I shampoo and use 2% which does not leave a consistency or glue on hair and safe to comb or brush without breakage. The 5% does have better results IMHO
09-04-2015 05:00 PM
I finished chemo mid August of 2014 and stayed on Herceptin. My last treatment is on April 20th. My hair has only grown one inch since I stopped chemo! It's thick enough except around the temples and I have a "bald" spot on top (front) - it's SLOWLY filling in with "fuzz". I'm hoping that growth will pick up once I'm off Herceptin. I've been using men's strength Rogaine but not seeing much by way of results. I can only cross my fingers and hope for the best after treatment ends as I am sick of wearing whole wigs! I just need enough hair to wear a pony tail like I did before treatment....
19-10-2010 11:49 PM
Melly I understand what your saying and I know tax can cause permanent hairloss although rare like you say,but my bcn said they should grow back as I'm classed a younger woman,anyway only time will tell. xxxxxxxxxxxx
19-10-2010 11:46 PM
your the same as me then I started chemo Dec 17th 08 and finished in May 09 just finished the year herceptin now.
I showed my onc my nails as they were still affected by chemo still,my onc said it's unusual too !! lol maybe thats what they say when they have no answer? lol
When we went on holiday I was snorkilng in a cove well when I saw the pics my hubby took I looked like a monk !!!!!!!!!
Needless to say they won't be seeing the light of day !
Still no sign of eyebrows well ok I might have the odd one but nothing that resembles brows,I couldn't even use them as a guide there is just nothing there ! no fair I know everyone's different but I just knew I would be the one who's different.lol
01-09-2010 09:12 PM
I had FEC/TAX which finished December 2008 and then Herceptin which finished December 2009 and I am still wearing a wig now. My hair started to grow when chemo finished but really really slow, eyebrows and lashes were also slow but are virtually there now but with a few gaps. Hair on legs unfortunatley came back immediately (typical!!). My hair has started to grow a lot more in the last couple of months but on the crown I do still have a large bald patch but that has started to get a bit fluffy lately so fingers crossed that will hopefully be growing properly soon. I did mention it to onc a couple of months ago and he said he was very surprised at the rate it was growing and that it is unusual but unfortunatley there is no 'miracle cure'. I also did read about TAX causing permanent hair loss and was worried for a while. I think it just depends on each person, before hand I thought my hair grew quick as I had lots of it but now ...well I will have to wait and see if it comes back fully.
Sorry to go on a bit.
31-08-2010 08:51 AM
Hi caron,I didn't have Herceptin, but my eyebrows have not returned and my hair still falls a bit and is thin on top.I had FEC/TAX chemo(finished 2+ years ago) and TAX can cause permanent hair loss(although very rare)and I am on tamoxifen,don't know if that causes hair to fall out though.Also chemo put me in the menopause and one of the symptoms so Iv'e been told can be hair loss.
Best wishes love Mel xx
31-08-2010 02:01 AM
Is anyone on herceptin and noticed hair loss or slow hair growth?
I started to get my hair back after chemo but never recovered my eyebrow's although lashes did come back?
It's all very strange why some hair would come back but not another?
I have noticed my hair falling out YET again and I am nearly finished herceptin,my trial nurse has also noticed my hair is falling out again.
S E List Herceptin doesn't USUALLY cause hair loss usually!
Thats no good to me is it? when it's falling out again!
I saw someone who was 6 months behind me well I couldn't believe her hair! it was 4 times thicker than mine and twice as long it's not fair.
Has anyone else experienced anything similar?